TS Withdrawal Months 4-6

Another Itchy Fatigued Day

Back of My Legs / Knees
Back of My Legs / Knees

It’s been kind of rough today. Even though I am now in 4th month of topical steroid withdrawal, I am still feeling tired and itchy….a lot. I am still getting chills,  still getting flares and some swelling of my face and hands.  So far the rashes have eased from spreading but the flaking, occasional oozing and peeling has not stopped.

I know I have a ways to go yet until it dies down, but still. This condition has affected my work attendance and my life as a whole. I am a very strong person but this has brought me to tears more than once.  My friends and family think I am beautiful even still which is nice but I do not feel that way at all.  In fact, I feel like crap and I feel like I look like crap. I know healing is in the future because so many people with this condition have in fact healed entirely, I am just so afraid that it will take much longer for me.  I have read that healing can take anywhere from 7 months to 7 years.  I am praying that my healing will only take up to 12 months.  Please pray for me too!

I have an appointment with my Dermatologist this coming Monday. Yes, even though I vowed never to return to him, he KNOWS about what I am going through and wants to see me. It should make for a very interesting visit to say the least. I want him to see me, I want him to understand this condition and I want him to treat me, NOT with ANY steroids but to be able to document my journey and perhaps give me something for the itching, pain and discomfort.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s